A recursive scheme for perpetuities with random positive interest rates. Part I. Analytical results
A. De Schepper,
Marc Goovaerts and
R. Kaas
Scandinavian Actuarial Journal, 1997, vol. 1997, issue 1, 1-10
Abstract:
Recently, the authors showed how interest randomness in actuarial functions can· be described by means of Wiener processes using path integrals. This paper wants to present an extension of this kind of models, by investigating the situation of interest rates that cannot become negative. The case of an annuity certain and in particular that of a perpetuity will be dealt with in detail.
Date: 1997
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/03461238.1997.10413974 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:sactxx:v:1997:y:1997:i:1:p:1-10
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/sact20
DOI: 10.1080/03461238.1997.10413974
Access Statistics for this article
Scandinavian Actuarial Journal is currently edited by Boualem Djehiche
More articles in Scandinavian Actuarial Journal from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().